# SDR CALA2025070706231

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,682 hours, 17,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12C EMER EXIT PATH LIGHT HAS FALLEN OFF REPLACED EXIT PATH LIGHT BRACKET.REF AMM TASK33-51-05-402-030
